Vol 4, No 2 (2015)

e-Version First

International Journal of Statistics and Probability, Vol. 4, No. 2, May 2015

Table of Contents

Articles

Model Selection for Poisson Regression via Association Rules Analysis PDF
Pannapa Changpetch, Dennis K. J. Lin p1
A Bayesian Mixture Model Accounting for Zeros and Negatives in the Loss Triangle PDF
Michelle Xia, David P. M. Scollnik p10
On Some Properties of the Reversed Variance Residual Lifetime PDF
Bander Al-Zahrani, Mashail Al-Sobhi p24
Estimation of P(Y < X) for a Two-parameter Bathtub Shaped Failure Rate Distribution PDF
Ammar M. Sarhan, Bruce Smith, David C. Hamilton p33
Nonparallel Regressions with Indicator Variables PDF
Timothy G. Gregoire p46
Quantile Plots of the Prediction Variance for Partially Replicated Central Composite Design PDF
Ngozi C. Umelo-Ibemere, Harrison O. Amuji p55
Inequalities and Approximations of Weighted Distributions by Lindley Reliability Measures, and the Lindley-Cox Model with Applications PDF
Broderick O. Oluyede, Macaulay Okwuokenye, Karl E. Peace p61
Comparison of Two Means of Two Log-Normal Distributions When Data is Singly Censored PDF
Abou El-Makarim A. Aboueissa p73


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

International Journal of Statistics and Probability   ISSN 1927-7032(Print)   ISSN 1927-7040(Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.

----------------------------------------------------------------------------------------------------------------------------------------------------------------------

doaj_logo_new_120 proquest_logo_120images_120.